|Authors:||Jovanović, Božidar||Affiliations:||Mathematical Institute of the Serbian Academy of Sciences and Arts||Title:||Non-holonomic geodesic flows on Lie groups and the integrable Suslov problem on SO(4)||Journal:||Journal of Physics A: Mathematical and General||Volume:||31||Issue:||5||First page:||1415||Last page:||1422||Issue Date:||6-Feb-1998||Rank:||M21||ISSN:||0305-4470||DOI:||10.1088/0305-4470/31/5/011||Abstract:||
We study geodesic flows on Lie groups with the left-invariant non-holonomic constraint. In the case of the existence of an invariant measure, we find new integrable non-Hamiltonian systems on SO(4) and other six-dimensional Lie groups.
Show full item record
checked on Dec 4, 2023
checked on Dec 5, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.